MAUDE Adverse Event Report: STRYKER GMBH 10 SILICONE PIP IMPLANT (STERILE PACKED); PROSTHESIS, FINGER, CONSTRAINED, POLYMER

STRYKER GMBH 10 SILICONE PIP IMPLANT (STERILE PACKED); PROSTHESIS, FINGER, CONSTRAINED, POLYMER
Model Number PIP-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 05/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
Allergy was reported after implantation.

Brand Name
10 SILICONE PIP IMPLANT (STERILE PACKED)
Common Device Name
PROSTHESIS, FINGER, CONSTRAINED, POLYMER
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key10587106
Report Number0008031020-2020-02273
Device Sequence Number11549337
Product Code KYJ
UDI-Device Identifier00886385021515
UDI-Public00886385021515
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K931588
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPIP-10
Device Catalogue NumberPIP10
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/25/2020
Initial Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR